# SDR 2001F00224

- Difficulty date: July 12, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N152JR
- Make and model: Cvac 24027
- Aircraft serial: 283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2403110100145
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE NOSE GEAR WHEEL WELL BEAM ANGLE IN THE PROCESS OF PERFORMING A PREFLIGHT INSPECTION ON THE AIRCRAFT.  REPAIRS ARE TO BE AFFECTED IAW FAA APPROVED REPAIR, DATED 12/24/54, IAW SRM SECTION 2 PAGE 203, AND 204.  (M)
